# SDR SWAA2016011948143

- Difficulty date: December 21, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 65605523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER BUTT JOINT SPLICE STRAP CRACKED AT BS 360, STRINGER 3R.  FASTENER HOLE REMOVED FOR INSPECTION.  REPAIR SPLICE STRAP IAW ER & EA.
